# SDR DU4R2006462

- Difficulty date: May 12, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L BETWEEN FS 1231 AND FS 1250.  REMOVED CORRODED STRAP.  FABRICATED AND INSTALLED STRAP 20" X .5" FROM 7075-T6 PER DWG 5911423 IAW DC-9/MD-80 SRM 51-10-3D AND 51-30-2.
